# SDR FDEA201810172932

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Part number: ARB0005860
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR UPPER SPAR AREA, APPROX XORS 402, INSIDE FUEL TANK UPPER RIB CAP HAS SMALL AREA OF DAMAGE. REPAIRED PER EA 8-5710-T0342036 PART 1.
